# SDR HEEA0016845

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6220 · Main Rotor Head
- Part: Pivot Bearing
- Part number: 407001524105
- Condition: Failed
- Location: M/R Head
- Part time: 2,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT BEARING FAILED.
